# SDR F3LA2014051401035

- Difficulty date: April 30, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 34,209 hours, 14,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Part time: 34,209 hours, 14,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SERVICE DOOR HAS CORROSION AFT INBD END AT FRAME 68.  REMOVED CORROSION & REPAIRED THRESHOLD IAW SRM 53-41-14 PB 201 FIG 201.
